Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, pp. 567-587.

In this paper, we consider elliptic differential operators on compact manifolds with a random perturbation in the 0th order term and show under fairly weak additional assumptions that the large eigenvalues almost surely distribute according to the Weyl law, well-known in the self-adjoint case.

Dans ce travail, nos considérons des opérateurs différentiels elliptiques sur des variétés compactes avec une perturbation aléatoire dans le terme d’orde 0. Sous des hypothèses supplémentaires assez faibles, nous montrons que les grandes valeurs propres se distribuent selon la loi de Weyl, bien connue dans le cas auto-adjoint.

DOI: 10.5802/afst.1257
Bordeaux Montrieux, William 1; Sjöstrand, Johannes 2

1 Fakultät für Mathematik,Universität Wien, Nordbergstrasse 15, 1090 Wien, Austria
2 IMB, Université de Bourgogne, 9, Av. A. Savary, BP 47870, FR 21078 Dijon cédex, France, and UMR 5584 CNRS
@article{AFST_2010_6_19_3-4_567_0,
     author = {Bordeaux Montrieux, William and Sj\"ostrand, Johannes},
     title = {Almost sure {Weyl} asymptotics for non-self-adjoint elliptic operators on compact manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {567--587},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1257},
     mrnumber = {2790809},
     zbl = {1228.47046},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1257/}
}
TY  - JOUR
AU  - Bordeaux Montrieux, William
AU  - Sjöstrand, Johannes
TI  - Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 567
EP  - 587
VL  - Ser. 6, 19
IS  - 3-4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1257/
UR  - https://www.ams.org/mathscinet-getitem?mr=2790809
UR  - https://zbmath.org/?q=an%3A1228.47046
UR  - https://doi.org/10.5802/afst.1257
DO  - 10.5802/afst.1257
LA  - en
ID  - AFST_2010_6_19_3-4_567_0
ER  - 
%0 Journal Article
%A Bordeaux Montrieux, William
%A Sjöstrand, Johannes
%T Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 567-587
%V Ser. 6, 19
%N 3-4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1257
%R 10.5802/afst.1257
%G en
%F AFST_2010_6_19_3-4_567_0
Bordeaux Montrieux, William; Sjöstrand, Johannes. Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, pp. 567-587. doi : 10.5802/afst.1257. http://www.numdam.org/articles/10.5802/afst.1257/

[1] Bordeaux Montrieux (W.).— Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thesis, CMLS, Ecole Polytechnique (2008). See also paper to appear in Annales Henri Poincaré. http://pastel.paristech.org/5367/ | MR

[2] Davies (E.B.).— Semi-classical states for non-self-adjoint Schrödinger operators, Comm. Math. Phys. 200(1), p. 35-41 (1999). | MR | Zbl

[3] Dimassi (M.), Sjöstrand (J.).— Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Ser., 268, Cambridge Univ. Press, (1999). | MR | Zbl

[4] Grigis (A.).— Estimations asymptotiques des intervalles d’instabilité pour l’équation de Hill, Ann. Sci. École Norm. Sup. (4) 20(4), p. 641-672 (1987). | Numdam | MR | Zbl

[5] Hager (M.).— Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré, 7(6), p. 1035-1064 (2006). | MR | Zbl

[6] Hager (M.), Sjöstrand (J.).— Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342(1), p. 177-243 (2008). | MR | Zbl

[7] Seeley (R.).— A simple example of spectral pathology for differential operators, Comm. Partial Differential Equations 11(6), p. 595-598 (1986). | MR | Zbl

[8] Sjöstrand (J.).— Eigenvalue distributions and Weyl laws for semi-classical non-selfadjoint operators in 2 dimensions, Proceedings of the Duistermaat conference 2007, Birkhäuser, Progress in Math., to appear.

[9] Sjöstrand (J.).— Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Ann. Fac. Sci. Toulouse, (6) 18(4), p. 739-795 (2009). | Numdam | MR | Zbl

[10] Sjöstrand (J.).— Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations, Ann. Fac. Sci. Toulouse (6) 19(2), p. 277-301 (2010). | Numdam | MR

[11] Trefethen (L.N.).— Pseudospectra of linear operators, SIAM Rev. 39(3), p. 383-406 (1997). | MR | Zbl

[12] Zworski (M.).— A remark on a paper of E. B. Davies: “Semi-classical states for non-self-adjoint Schrödinger operators”, Proc. Amer. Math. Soc. 129(10), p. 2955-2957 (2001). | MR | Zbl

Cited by Sources: